# SDR JJBA20211216021

- Difficulty date: December 16, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,911 hours, 23,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EXTERNAL EMERGENCY EXIT LIGHTS ARE INSTALLED UPSIDE DOWN. REMOVED AND REINSTALLED EXTERNAL EMERGENCY LIGHTS.
